Activa

LibbyLiz

Has anyone had any intestinal problems during & after eating Activa?

I ask because when I was on it for a week & some odd days I had soft stools.

Then for the following three days I was miserable with cramping & diarrhea.

I'm not lactose intolerant.

I had two days left on the two week trial & stopped eating the Activa due to believing it was causing my problems.

The diarrhea & cramping & soft stools stopped, but now I have problems with gas.

Sometimes I also have stomach upset after eating anything.

SaveComment4Like
Comments (4)
Thank you for reporting this comment. Undo
LibbyLiz

I'll bump this down since I just noticed a thread from February hasn't even been answered. So I doubt this one will be either.

Save    
Thank you for reporting this comment. Undo
looser

Have your symptoms stopped? I guess it is possible that your intestines are very sensitive to the bacteria found in Activia. Those bacteria don't live in the intestines very long, because the other bacteria multiply faster. That's the reason why you are supposed to keep eating Activia daily. If it did cause your symptoms, they should be gone by now. If they are not gone, I'd see a doctor and ask for help.

Save    
Thank you for reporting this comment. Undo
3dawgs

I tried that stuff too, and both my husband and I got really upset stomachs from it. We felt better soon after we quit eating it, though.
Jen

Save    
Thank you for reporting this comment. Undo
chiggerhaven

I had the same problem with Activa. I stopped eating it.
The problem went away.

Save    
Our installers & technicians have decades of experience in residential & commercial spaces. We carefully deploy... Read More